# SDR YENA20160229154

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N804JB
- Make and model: Airbus A320-232
- Aircraft serial: 5142
- Aircraft time: 13,192 hours, 4,352 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 82497211022
- Part serial: 25404893
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 13,192 hours, 4,352 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED BACK TO DEPARTURE, ON CLIMBOUT NR 2 ENGINE ROLLED BACK TO ABOUT 50 PERCENT THEN BACK TO CLIMB POWER THEN ROLLED BACK TO ZERO POWER.  THE LOCK ENGAGED AFTER PERFORMING ECAM N1 MODE WAS COMMANDED AND EG APPEARED TO BE STABLE.  PERFORMED TSM TASK 73-22-00-810-858-A. FOUND NO ISSUES WITH THE P5 TUBES.  R & R NR 2 ENGINE ELECTRONIC ENGINE CONTROL IAW 73-22-34.  ALL CHECKS GOOD.
